# SDR REXA2015021100224

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 24,373 hours, 21,667 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN IN  FLIGHT,  STRONG FUEL SMELL IN CABIN.   REMOVED AND REPLACED APU IAW MAINTENANCE CHECKLIST.
